# SDR DALA2024102100279

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,688 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, CRACK ON SHEAR PLATE LOCATED BETWEEN FRAME 69 TO FRAME 70 AND STRINGER 23 LEFT AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED BETWEEN FRAME 69 TO FRAME 70 AND STRINGER 23 LEFT AT AFT GALLEY AREA AS PER A321 SRM 51-42-11-801, A321 SRM 51-72-11-911-001 AND DWG D53474180 RELEASE DATE: 09-SEP-24 ISSUE: AA. CRACK LENGTH IS: 0.907 INCHES. (LP0618873)
